27 Apr 2013
Interactions between your selected drugs
No results found - however, this does not necessarily mean no interactions exist. ALWAYS consult with your doctor or pharmacist.
Other drugs that your selected drugs interact with
finasteride interacts with more than 10 other drugs.
tamsulosin interacts with more than 200 other drugs.
Interactions between your selected drugs and food
tamsulosin ↔ food
Applies to: tamsulosin
Consumer information for this interaction is not currently available.
ADJUST DOSING INTERVAL: Food may delay the gastrointestinal absorption of tamsulosin. The time to maximum plasma concentration (Tmax) is reached by 4 to 5 hours under fasted conditions and by 6 to 7 hours when tamsulosin is administered with food. The delay in Tmax has the desirable effect of smoothing the tamsulosin plasma concentration profile, thereby reducing fluctuation of the plasma peak and trough concentrations with multiple dosing. Food may also affect the extent of absorption of tamsulosin. It has been reported that taking tamsulosin under fasted conditions results in a 30% increase in bioavailability (AUC) and 40% to 70% increase in peak plasma concentration (Cmax) compared to fed conditions. The effects of food on the pharmacokinetics of tamsulosin are consistent regardless of whether tamsulosin is taken with a light meal or a high-fat meal.
MANAGEMENT: To ensure uniformity of absorption, tamsulosin should be administered approximately one-half hour following the same meal each day.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I use to take propecia which I believe was 1mg, but stopped due to the cost. Now I am taking finasteride and was prescribed 5mg. I'm not sure if ...
2 answers • 11 Sep 2009
I have been taking Finasteride and Tamsulosin for almost 4 months. About a month ago I began itching
... on my shoulders and upper arms. For the past 7 days, the itch has become unbearable. There is NO rash where this itching occurs. Any ideas re ...
0 answers • 15 Apr 2011
I have seen some reports on the web that finasteride causes your penis to get smaller in length and girth.
1 answer • 26 Jul 2012
I have been taking Finasteride for many years with no serious side effects. I recently was switched to a different Mfg. and started getting symptoms ...
1 answer • 23 Jan 2013
Disregard as I determined the imprint is a capital E, not a small m. I found it on drugs.com as Finasteride 5 mg. Sorry for the trouble.
1 answer • 27 Jan 2014